Journal of Applied Mathematics and Physics

Vol.5 No.12(2017), Paper ID 81043, 9 pages

DOI:10.4236/jamp.2017.512190

 

Closed-Form Absolute Ruin Problems of the Risk Models with State-Dependent Switched Claims

 

Yuanxun Liu, Dianli Zhao

 

College of Science, University of Shanghai for Science and Technology, Shanghai, China
College of Science, University of Shanghai for Science and Technology, Shanghai, China

 

Copyright © 2017 Yuanxun Liu, Dianli Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, Y. and Zhao, D. (2017) Closed-Form Absolute Ruin Problems of the Risk Models with State-Dependent Switched Claims. Journal of Applied Mathematics and Physics, 5, 2326-2334. doi: 10.4236/jamp.2017.512190.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.